Vol. 73 (2015)
No.1-2   No.3-4
Vol. 72 (2014)
No.1-2   No.3-4
Vol. 71 (2013)
No.1    No.2
No.3-4   
Vol. 70 (2012)
No.1    No.2
No.3    No.4
Vol. 69 (2011)
No.1    No.2
No.3    No.4
Vol. 68 (2010)
No.1    No.2
No.3    No.4
Vol. 67 (2009)
No.1    No.2
No.3    No.4
Vol. 66 (2008)
No.1    No.2
No.3    No.4
Vol. 65 (2007)
No.1    No.2
No.3    No.4
Vol. 64 (2006)
No.1    No.2
No.3    No.4
Vol. 63 (2005)
No.1    No.2
No.3    No.4
Vol. 62 (2004)
No.1   No.2
No.3   No.4
Vol. 61 (2003)
No.1   No.2
No.3   No.4
Vol. 60 (2002)
No.1   No.2
No.3   No.4
Vol. 59 (2001)
No.1   No.2
No.3   No.4
Vol. 58 (2000)
No.1   No.2
No.3   No.4
Vol. 57 (1999)
No.1   No.2
No.3   No.4
Archive
Vol. 1-56
(1929-1998)
RENDICONTI
DEL
SEMINARIO
MATEMATICO
Università e Politecnico di Torino
Vol. 64 No. 2 (2006)
D. A. Bini,
Numerical solution of large Markov chains
p. 121-142, [ ps ] [ pdf ]
M.G. Cimoroni, E. Santi,
Some new convergence results and applications of a class of interpolating-derivative splines
p. 143-158, [ ps ] [ pdf ]
G. Harutjunjan, B.W. Schulze,
Mixed problems and edge calculus symbol structures
p. 159-198, [ ps ] [ pdf ]
T. Diagana,
Integer powers of some unbounded linear operators on p-adic Hilbert spaces
p. 199-216, [ ps ] [ pdf ]
M. Dreher,
The Kirchhoff Equation for the pĀ­Laplacian
p. 217-238, [ ps ] [ pdf ]
Legal Notice:
The articles published in the Rendiconti are copyrighted and may be downloaded and/or printed for personal or non-profit educational use only.